Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 61475, 19 pages
http://dx.doi.org/10.1155/MPE/2006/61475

Effect of wall compliance on peristaltic transport of a Newtonian fluid in an asymmetric channel

Department of Mathematics, Girls College of Education, Qassim El-Mezneb, Saudi Arabia

Received 19 January 2006; Revised 5 April 2006; Accepted 24 May 2006

Copyright © 2006 Mohamed H. Haroun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed H. Haroun, “Effect of wall compliance on peristaltic transport of a Newtonian fluid in an asymmetric channel,” Mathematical Problems in Engineering, vol. 2006, Article ID 61475, 19 pages, 2006. https://doi.org/10.1155/MPE/2006/61475.